# SDR DALA2017010500082

- Difficulty date: December 27, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,870 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, CABIN RT CUSP WEB STA 389-427 BL54.5R CORROSION MARKED "CORROSION". BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS ORG 0.020 REMAINING 0.007" REPLACED CUSP WEB WITH NEW CUSP WEB. NEW CUSP WEB IAW DWG #9430538475 AND 51-41-02, 51-41-05.
